# SDR MASA97036

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28YV
- Make and model: Beech 1900D
- Aircraft serial: UE28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11450432S
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JAX/PBI - FLT 5569 - APPROXIMATELY 50 MILES EAST OF MCO AT FL 220, THE RT WINDSHIELD CRACKED.  THE CREW DECLARED AN EMERGENY AND DIVERTED TO MCO.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD, OPS CHK GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (X)
